MathSciNet Relay Station
MathSciNet bibliographic data
MR2913983 35A30 (35C08 35Q53)
Adem, Abdullahi Rashid; Khalique, Chaudry Masood Symmetry reductions, exact solutions and conservation laws of a new coupled KdV system. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 9, 3465–3475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement